# SDR SWAA2023041917231

- Difficulty date: March 15, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE ON AFT CORNER AT AFT CARGO COMPARTMENT 2023-191718<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N:B20189515; DUE DATE: 19/DEC/23;[02] EQUIPMENT P/N XRP-3000; S/N 1859843; DUE DATE 04-MAY-23 WAS USED;[03] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B STEPS ( 2 ) AND ( 4 ) TO ( 7 ) PER BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] JOB COMPLETED
